# SDR 2010FA0000438

- Difficulty date: April 5, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 65B02771190
- Condition: Dented
- Location: Lt Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LT ACCESS DOOR SKIN DENT.  INSTALL EXTERNAL REPAIR DOUBLER.
